# SDR COMA0160687

- Difficulty date: September 1, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 18,356 hours, 17,770 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Condition: Cracked
- Location: Fuselage Aft Eqp
- Part time: 18,356 hours, 17,770 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE TOP WEB OF THE ENGINE SUPPORT BEAM WAS CRACKED.REPAIRED WEB I/A/W BOMBARDIER REO 601R-53-61-345 REV. B TEMPORARY REPAIR.
